# SDR U0GA118168

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N428NE
- Make and model: Agusta AB139
- Aircraft serial: 41001
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 70265341902
- Condition: False Activation
- Location: Nr 2 Nacelle
- Part time: 201 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING MISSION, THE PILOT REPORTED THAT DURING A MISSED APPROACH THE AUDIO ALERT, NR 2 ENGINE FIRE, SOUNDED TWICE JUST AS IT DOES IN A TEST OF THE SYSTEM.  NO WARNING/CAUTION LIGHTS OR CAS MESSAGES WERE OBSERVED.  THE PILOT LANDED AT HUM AS  SOON AS POSIBLE.  VISUAL INSPECTION FOUND NO SIGNS OF FIRE OR OVERHEATING.
